# SDR DLM88040859

- Difficulty date: September 9, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 44,470 hours, 36,032 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HEARING A BANG FROM BEHIND THE CB PANEL AT WHICH TIME THE COCKPIT FILLED WITH SMOKE.  FLIGHT ATTENDANT REPORTED SEEING SPARKS FROM THE OVERHEAD PANEL JUST OUTSIDE ON THE FIRST CLASS GALLEY.  NO SMOKE REPORTED IN CABIN AREA.  SMOKE DISSIPATED AND NORMAL LANDING.  FOUND GALLEY POWER CABLES CHAFED AGAINST A/C SUPPLY DUCT CLAMP.  REPAIRED WIRING AND DUCT INSULATION.  REPLACED DUCT CLAMPS.
